# SDR P5CA2019062704133

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 82,788 hours, 12,982 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE, COMPRESSOR STALL. OPERATED ENGINE AT REDUCED POWER SETTING PER MX CONTROL.( REMOVED AND REPLACED #2 ENGINE PER AMM 71-00-02/401. OPS CHECK NML. REF W/O 53069.  )
